Search for

Bibliographia Humboldtiana Index

Bibliographia Humboldtiana

III. Publications by Research Awardees in 2015

Mathematics

Berkovich, Prof. Dr. Vladimir

Weizmann Institute of Science, Israel
Field of research: Geometry
Host: Prof. Dr. Annette Werner Johann Wolfgang Goethe-Universität Frankfurt am Main
  • Vladimir Berkovich: Finiteness theorems for vanishing cycles of formal schemes. In: Israel Journal of Mathematics. 210, 2015, p. 147 - 191 [non-Archimedean analytic spaces, formal schemes, vanishing cycles].

Carey, Prof. Dr. Alan Lawrence

Australian National University, Australia
Field of research: Geometry
Host: Prof. Dr. Christoph Wockel Universität Hamburg
  • Alan Lawrence Carey, Harald Grosse, Jens Kaad: Anomalies for Euclidean Dirac operators. In: Communications in Mathematical Physics. 335, 2015, p. 445 - 475 [Dirac operators, anomalies, homological index].

  • Christopher Bourne, Alan Lawrence Carey, Adam Rennie: . In: Letters in Mathematical Physics. 105, 2015, p. 1253 - 1273 [integer quantum hall effect, Kasparov theory].

  • Alan Lawrence Carey, Victor Gayral, John Phillips, Adam Rennie, Fedor Sukochev: Spectral Flow for Nonunital Spectral Triples',. In: Canadian Journal of Mathematics, . 67, 2015, p. 759 - 794 [spectral flow, non-unital spectral triples].

Donninger, Dr. Roland

Universität Wien, Austria
Field of research: Analysis
Host: Prof. Dr. Herbert Koch Rheinische Friedrich-Wilhelms-Universität Bonn
  • Roland Donninger, Birgit Schörkhuber: A spectral mapping theorem for perturbed Ornstein-Uhlenbeck operators on L^2(R^d). In: Journal of Functional Analysis. 268(9), 2015, p. 2479 - 2524 [Ornstein-Uhlenbeck, spectral mapping].

Karpenko, Prof. Dr. Nikita

University of Alberta, Canada
Field of research: Algebra
Host: Prof. Dr. Marc Noel Levine Universität Duisburg-Essen
  • Prof. Dr. Nikita Karpenko: Incompressibility of products of Weil transfers of generalized Severi-Brauer varieties. In: Math. Z.. 279, 2015, p. 767 - 777 [Central simple algebras, algebraic groups, projective homogeneous varieties, Severi-Brauer varieties, Weil transfer, Chow groups and motives, canonical dimension and incompressibility.].

Volberg, Prof. Dr. Alexander

Michigan State University, United States of America
Field of research: Analysis
Host: Prof. Dr. Christoph Martin Thiele Rheinische Friedrich-Wilhelms-Universität Bonn
  • Ivanisvili, P.; Volberg, A.: Hessian of Bellman functions and uniqueness of the Brascamp-Lieb inequality. In: J. Lond. Math. Soc. (2) 92 (2015), no. 3, 657–674.. 92, 2015, p. 657 - 674 [Brascamp-Lieb inequality, Bellman function].